MathSciNet Relay Station
MathSciNet bibliographic data
MR1865384 11G05 (11G50 11J89)
Pellarin, Federico Sur une majoration explicite pour un degré d'isogénie liant deux courbes elliptiques. (French) [An explicit upper bound for the degree of an isogeny between two elliptic curves] Acta Arith. 100 (2001), no. 3, 203–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement